# SDR AALA202203284338

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 60,330 hours, 35,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R DOOR VERY DIFFICULT TO ARM AND OPERATE. CLEANED AND LUBRICATED 2R DOOR GIRT BAR SPRINGS PER AMM 12-22-52.
